Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

Zur Theorie der linearen Differentialgleichungen. (Fortsetzung der Bd. 74, 75 und 76 dieses Journals erschienen Abhandlungen).

L.W. Thomé

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1874, Issue 78, Pages 223–244, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1874.78.223, December 2009

Publication History

Published Online:
2009-12-09

Comments (0)

Please log in or register to comment.